# SDR ALGA104278

- Difficulty date: May 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N5NBFI
- Make and model: Bell 407
- Aircraft serial: 53550
- Aircraft time: 2,490 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Housing
- Part number: 406040506101
- Part serial: A1744
- Condition: Cracked
- Location: Engine Mount
- Part time: 2,491 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST 2500 HR OVERHAUL, CRACKED HOUSING FOUND DURING NDT.
